# SDR ASAA12511666

- Difficulty date: June 7, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 13,157 hours, 4,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED AFTER START.  PERFORMED A BITE CHECK ON THE LT PACK TEMP CONTROLLER.  TCV SHOWED AS A FAULT.  AFTER VERIFING NO FAULTS FOUND.  RAN A SECOND BITE CHECK AND NO FAULTS INDICATED.  TEST PERFORMED IAW AMM 21-61-00-700-806-002.  NO MX HISTORY WITHIN THE PAST 10 DAYS.
